MAUDE Adverse Event Report: MAQUET GMBH UNIVERSAL REMOTE DEVICE; TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED

MAQUET GMBH UNIVERSAL REMOTE DEVICE; TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED
Model Number 100925A0
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 12th june 2023 getinge became aware of an issue with one of our accessories ¿ 100925a0 - universal remote control used with 116001b0 otesus or table column, stationary.According to the initially provided information, a touchscreen of the remote control went into deepsleep mode.On 21st june 2023, additional details were received.It has been clarified that the incident occurred during surgery.The staff was trying to figure out what was wrong with the handcontrol and was able to solve the problem with on/off button.The issue resulted in approximately 5 minutes delay in a surgery on the anesthetized patient.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our accessories ¿ 100925a0 - universal remote control used with 116001b0 otesus or table column, stationary.According to the initially provided information, a touchscreen of the remote control went into deepsleep mode.On 21st june 2023, additional details were received.It has been clarified that the incident occurred during surgery.The staff was trying to figure out what was wrong with the handcontrol and was able to solve the problem with on/off button.The issue resulted in approximately 5 minutes delay in a surgery on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.The manufacturer has initiated the capa 2024-001 and decided to perform fsca that is in the planning phase.The full unique identifier (udi) # information and manufacturing date are not available since the serial number has not been received.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) # and h6 component codes fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 12th june 2023 getinge became aware of an issue with one of our accessories ¿ 100925a0 - universal remote control used with 116001b0 otesus or table column, stationary.According to the initially provided information, a touchscreen of the remote control went into deepsleep mode.On 21st june 2023, additional details were received.It has been clarified that the incident occurred during surgery.The staff was trying to figure out what was wrong with the handcontrol and was able to solve the problem with on/off button.The issue resulted in approximately 5 minutes delay in a surgery on the anesthetized patient.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.Corrected b5 describe event or problem: on 12th june 2023 getinge became aware of an issue with one of our accessories ¿ 100925a0 - universal remote control used with 116001b0 otesus or table column, stationary.According to the initially provided information, a touchscreen of the remote control went into deepsleep mode.On 21st june 2023, additional details were received.It has been clarified that the incident occurred during surgery.The staff was trying to figure out what was wrong with the handcontrol and was able to solve the problem with on/off button.The issue resulted in approximately 5 minutes delay in a surgery on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: universal remote control.Corrected d1 brand name: universal remote device.Previous d4 catalog #: 100925a0.Corrected d4 catalog #: n/a.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h6 component codes: electrical and magnetic|user input device|touchscreen|4764.Electrical and magnetic|transmitter||3141.Corrected h6 component codes: mechanical|controller||765.Electrical and magnetic|computer software||4707.
 
Event or Problem Description
On 12th june 2023 getinge became aware of an issue with one of our accessories ¿ 100925a0 - universal remote control used with 116001b0 otesus or table column, stationary.According to the initially provided information, a touchscreen of the remote control went into deepsleep mode.On 21st june 2023, additional details were received.It has been clarified that the incident occurred during surgery.The staff was trying to figure out what was wrong with the handcontrol and was able to solve the problem with on/off button.The issue resulted in approximately 5 minutes delay in a surgery on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The correction of h6 investigation conclusions and h11 additional manufacturer narrative fields deems required.This is based on the internal evaluation and additional information that has been received.Previous h6 investigation conclusions: inadequate software design 4318.Corrected h6 investigation conclusions: cause traced to device design 12.Previous h11 additional manufacturer narrative: getinge became aware of an issue with one of our accessories ¿ 100925a0 - universal remote control used with 116001b0 otesus or table column, stationary.According to the initially provided information, a touchscreen of the remote control went into deepsleep mode.On 21st june 2023, additional details were received.It has been clarified that the incident occurred during surgery.The staff was trying to figure out what was wrong with the handcontrol and was able to solve the problem with on/off button.The issue resulted in approximately 5 minutes delay in a surgery on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.The manufacturer has initiated the capa 2024-001 and decided to perform fsca that is in the planning phase.Corrected h11 additional manufacturer narrative: getinge became aware of an issue with one of our accessories ¿ 100925a0 - universal remote control used with 116001b0 otesus or table column, stationary.According to the initially provided information, a touchscreen of the remote control went into deepsleep mode.On 21st june 2023, additional details were received.It has been clarified that the incident occurred during surgery.The staff was trying to figure out what was wrong with the handcontrol and was able to solve the problem with on/off button.The issue resulted in approximately 5 minutes delay in a surgery on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.The manufacturer has initiated the capa and fsca 2024-001.

Brand Name
UNIVERSAL REMOTE DEVICE
Common Device Name
TABLE, SURGICAL WITH ORTHOPEDIC ACCESSORIES, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key17198978
Report Number8010652-2023-00050
Device Sequence Number6798988
Product Code JEA
UDI-Device Identifier04046768134294
UDI-Public(01)04046768134294
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number100925A0
Device Catalogue Number100925A0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer10/11/2024
10/24/2024
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date10/21/2024
11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
116001B0 OTESUS OR TABLE COLUMN, STATIONARY
Patient SexUnknown